# SDR CA090608005

- Difficulty date: June 4, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,698 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 147515
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A PRE-FLIGHT WALK AROUND THE PILOT NOTICED A SMALL METAL PART NEXT TO THE RT MAIN WHEEL ASSY.  ENGINEER RECOGNIZED THE PART AS BEING FROM THE BRAKE ASSY WAS FOUND TO BE DAMAGED.
